Hair like straw

I am on all levo at moment.

Hairstarting to fall out. At the route.

now is this the levo. Or is this lack of estrogen. I was under the impression after reading that estrogen can make us look old and have dry hair and skin.

and that testosterone is needed for hair. I ref natural progesterone by Anne rushston and Shirley bond.

More confused when thinking about menopause test by blue horizon and if you look for the woman test it only tests testosterone.

Can any one clear this up.

My hair is better ont3/ t4 Congo but I did take a 25 patch of estrogen but started to get fat in stomach so pulled it off and estrogen always lower a my temp and gives me cold legs.

thanks in anticpation


2 Replies

  • I'm sorry you've had no replies, Kjc1tisdell.

    Levothyroxine can cause hairloss, as can low ferritin/iron and low zinc. I've no idea whether or not oestrogen or testosterone levels affect hair condition or loss.

  • kjc1tisdell My hair always falls out with a levothyroxine increase. It does slow down and stop eventually. My last increase was at the beginning of April and it has slowed down quite a lot now, just shedding a few. It seems that any sudden hormomal changes or nutritional deficiencies can be the culprit but mine is always the increase. I hope you can find what it is, It does worry you :(

You may also like...